Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fightacne

Veteran Member
  • Content Count

    88
  • Joined

  • Last visited

Community Reputation

0 Neutral

About fightacne

  • Rank
    Junior Member

Recent Profile Visitors

936 profile views
  1. why accutane cant cure butt-acne????
  2. I used to be hungry all the time during my accutane course!I think it has to do with the dryness that accutane is bringing and especially in mouth,at least that was happening to me.Drinking water helped me very much.
  3. Frankie I think if u talk to a derm about your problem with acne that u tried almost everything over the counter and u ask him for accutane he'll be very stupid not to give it to you.Just tell your story and he'll understand.If u're not happy with the one u're now find another,dont waste money and your time to him.
  4. Ok if there's a mod around here please remove this post from here. thnx
  5. Oh sorry people please respond to prescription acne medication...Unbreakable told me to paste his topic here too...Is there any way to remove this post from here?
  6. Hi people I'm on accutane for 2 months for my moderate acne and i'm trying with all my powers not to stop the treatment cause accutane is not a fun journey...my face is clear and i had my big breakout at my fist month so i'm starting finally to clear up for good.Side effects are dry red skin,dry lips,and some depression sometimes but i'm sure that has nothing to do with the treatment its just that i'm thinking too much negative things lately.Anyway i had my doctor appointment this morning and
  7. You've got a point.In the other hand your derm might be a good doctor but with small expierience on accutane.Its really important that your doc is a well knowner of accutane.My doc has given to 300 people accutane and he's very expierienced.He never told me all the side effects at once.If he did i might never tried accutane.But he had the expierience to keep me informed without scaring me.
  8. Ok first calm down... All the side effects will dissapear after the end of your treatment,but it depends from person to person how much time this will take.Accutane stays in your systen after the end for 1-2 months but the side effects take more to completely go away.About scarring...now that you're on accutane your skin is very sensitive so dont pick cause u'll regret it.Even if u have a giant pimple dont pick it!If you dont pick it wont scar 95%.I've seen a person with horrible acne and after
  9. U cant really do anything for the redness and the flushing.Its just part of accutane side effects which will fade away after u end with your treatment.Fade away depents from person to person so u'll have to wait weeks or months to see some major improvement.
  10. Now u're on the road for clear skin dont give up.Theres a lot of help in this board from people that really care.
  11. Hang in there!!!Its really tough i know,but there's no worse thing to stop now.Just think that in 5 months from now u'll have clear face for a long time(maybe for ever)Find something to keep yourself busy and not to think acne all the time.Dont pick cause u might cause scarring and thats something worse than acne sometimes.Dont give up its an uphill but in the end u'll just laugh with this whole think trust me!!!
  12. I know how u feel...i was on the same boat 1 year ago.But after all the lost time with other treatments i decided to take accutane.If its holding back your life go get it and take your chances.As far as i know its very very rare to not see results with accutane...this is also depents from your doc and how much expierience has with this treatment.A good doc wont let u leave until u have a clear face!!Thnx for the good words and feel free to ask anything about accutane.
  13. If u're getting tired and get no results from other treatments its time to ask your doc for accutane.Just say that u tried everything and he'll give it to u!!
  14. I've been off from the first course for 7 months.Last month oily skin and mild breakouts had to lead me to my doc again which he gave me accutane for 1 month.Now i'm clear again.See the results at my album-maybe tommorow i'll post some before pictures to see the difference.
×